# SDR ASAA2022091939999

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,506 hours, 17,293 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Warning Light
- Location: Apu Compartment
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU DET INOP LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. REMOVED AND REPLACED APU OVERHEAT DETECTOR ASSEMBLY (TAILCONE) REF B737-800 AMM 26-15-01.
